Product preserving functors of infinite-dimensional manifolds

Andreas Kriegl; Peter W. Michor

Archivum Mathematicum (1996)

  • Volume: 032, Issue: 4, page 289-306
  • ISSN: 0044-8753

Abstract

top
The theory of product preserving functors and Weil functors is partly extended to infinite dimensional manifolds, using the theory of C -algebras.

How to cite

top

Kriegl, Andreas, and Michor, Peter W.. "Product preserving functors of infinite-dimensional manifolds." Archivum Mathematicum 032.4 (1996): 289-306. <http://eudml.org/doc/18471>.

@article{Kriegl1996,
abstract = {The theory of product preserving functors and Weil functors is partly extended to infinite dimensional manifolds, using the theory of $C^\infty $-algebras.},
author = {Kriegl, Andreas, Michor, Peter W.},
journal = {Archivum Mathematicum},
keywords = {product preserving functors; convenient vector spaces; $C^\infty $-algebras; product preserving functors; convenient vector spaces; -algebras; Weil functor},
language = {eng},
number = {4},
pages = {289-306},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Product preserving functors of infinite-dimensional manifolds},
url = {http://eudml.org/doc/18471},
volume = {032},
year = {1996},
}

TY - JOUR
AU - Kriegl, Andreas
AU - Michor, Peter W.
TI - Product preserving functors of infinite-dimensional manifolds
JO - Archivum Mathematicum
PY - 1996
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 032
IS - 4
SP - 289
EP - 306
AB - The theory of product preserving functors and Weil functors is partly extended to infinite dimensional manifolds, using the theory of $C^\infty $-algebras.
LA - eng
KW - product preserving functors; convenient vector spaces; $C^\infty $-algebras; product preserving functors; convenient vector spaces; -algebras; Weil functor
UR - http://eudml.org/doc/18471
ER -

References

top
  1. Product preserving functors on smooth manifolds, J. Pure and Applied Algebra 42 (1986), 133–140. (1986) Zbl0615.57019MR0857563
  2. Linear spaces and differentiation theory, Pure and Applied Mathematics, J. Wiley, Chichester, 1988. (1988) Zbl0657.46034MR0961256
  3. C -algebras from the functional analytic viewpoint, J. pure appl. Algebra 46 (1987), 89-107. (1987) MR0894394
  4. Natural transformations in differential geometry, Czechoslovak Math. J. 37 (1987), 584-607. (1987) Zbl0654.58001MR0913992
  5. Covariant approach to natural transformations of Weil functors, Comment. Math. Univ. Carolin. 27 (1986), 723–729. (1986) Zbl0603.58001MR0874666
  6. Natural operations in differential geometry, Springer-Verlag, Berlin, Heidelberg, New York, 1993, pp. vi+434. (1993) Zbl0782.53013MR1202431
  7. A convenient setting for real analytic mappings, Acta Mathematica 165 (1990), 105–159. (1990) Zbl0738.46024MR1064579
  8. Aspects of the theory of infinite dimensional manifolds, Differential Geometry and Applications 1 (1991), 159–176. (1991) MR1244442
  9. Regular infinite dimensional Lie groups, to appear, J. Lie Theory (1997). (1997) Zbl0893.22012MR1450745
  10. The Convenient Setting for Global Analysis, to appear, Surveys and Monographs, AMS, Providence, 1997. (1997) Zbl0889.58001MR1471480
  11. A convenient setting for holomorphy, Cahiers Top. Géo. Diff. 26 (1985), 273–309. (1985) Zbl0581.46041MR0796352
  12. Categorical dynamics, Lectures given 1967 at the University of Chicago, reprinted in, Topos Theoretical Methods in Geometry, A. Kock (ed.), Aarhus Math. Inst. Var. Publ. Series 30, Aarhus Universitet, 1979. (1979) Zbl0403.18005MR0552656
  13. Categories of multiplicative functors and Weil’s infinitely near points, Nagoya Math. J. 109 (1988), 69–89. (1988) Zbl0661.58007MR0931952
  14. Characterizing algebras of smooth functions on manifolds, to appear, Comm. Math. Univ. Carolinae (Prague). 
  15. Remarks on infinite dimensional Lie groups, Relativity, Groups, and Topology II, Les Houches, 1983, B.S. DeWitt, R. Stora, Eds., Elsevier, Amsterdam, 1984. (1984) Zbl0594.22009MR0830252
  16. Models for smooth infinitesimal analysis, Springer-Verlag, Heidelberg Berlin, 1991. (1991) Zbl0715.18001MR1083355
  17. Rings of smooth funcions and their localizations, I, J. Algebra 99 (1986), 324–336. (1986) MR0837547
  18. Prolongations of connections to bundles of infinitely near points, J. Diff. Geom. 11 (1976), 479–498. (1976) MR0445422
  19. Rings of smooth funcions and their localizations, II, Mathematical logic and theoretical computer science, D.W. Kueker, E.G.K. Lopez-Escobar, C.H. Smith (eds.), Marcel Dekker, New York, Basel, 1987. (1987) MR0930685
  20. On regular Fréchet Lie groups IV. Definitions and fundamental theorems, Tokyo J. Math. 5 (1982), 365–398. (1982) MR0688131
  21. Théorie des points proches sur les variétés differentielles, Colloque de topologie et géométrie différentielle, Strasbourg, 1953, pp. 111–117. (1953) Zbl0053.24903MR0061455

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.